# SDR AALA971234

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 22R INSULATION TIE DOWN STAND-OFF IN FRONT OF STA 720C.  CUT OUT DAMAGED SECTION OF STRINGER AND INSTALLED STRINGER REPAIR PER SRM 53-10-3.  TST: 55,772 HOURS.  CYCLES:  34,468.  (X)
